# SDR SWAA2024040960787

- Difficulty date: March 8, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N247WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32508
- Aircraft time: 59,172 hours, 35,615 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bas 295 S17r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK  SUPPORT ANGLE AT 294.5 AND WL208.1 AND RBL 56 AT S-17R.  REPLACED THE SUPPORT ANGLE IAW SRM 51-10-02-0G AND SRM 51-40-02-0G-0.
